# SDR AALA20100415TUL08

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 57,490 hours, 20,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE CABIN FLOOR THE INTERCOSTAL AT BUTTLINE 0 TOP L-ANGLE IS CRACKED AT THE AFT THREE NUT PLATES BETWEEN STATIONS 1200 TO 1220.  INSTALLED NEW ANGLE STATIONS 1200 TO 1220 UNDER FLOORBOARD AND RE-INSTALLED FLOORBOARD.
